On Minkowski decomposition of Okounkov bodies on a Del Pezzo surface

Patrycja Łuszcz-Świdecka


We show that on a blow up of P2 in 3 general points there exists a finite set of nef divisors P1,...,Ps such that the Okounkov body Δ(D) of an arbitrary effective R-divisor D on X is the Minkowski sum
Δ(D)=∑i=1s aiΔ(Pi) (1)
with non-negative coefficients ai ∈ R≥0.


Okounkov body; Del Pezzo surface; Minkowski sum

Mathematics Subject Classification

14C20, 14F05


Bauer, Th. "A simple proof for the existence of Zariski decompositions on surfaces." J. Algebraic Geom. 18 (2009): 789-793.

Bauer, Th., A. Küronya and T. Szemberg. "Zariski chambers, volumes, and stable base loci, J. Reine Angew. Math. 576 (2004): 209-233.

Clemens, H., J. Kollár and S. Mori. "Higher-dimensional complex geometry." Astérisque 166 (1989), 144 pp.

Demazure, M. "Surfaces de del Pezzo,I,II,III,IV,V. Singularites des surfaces." Lecture Notes in Math. 777 (1980): 21-69.

Kaveh, K. and A. Khovanskii. "Convex bodies and algebraic equations on affine varieties." preprint, arXiv:0804.4095.

Küronya, A. , V. Lozovanu and C. Maclean. "Convex bodies appearing as Okounkov bodies of divisors." arXiv:1008.4431v1.

Lazarsfeld, R. "Positivity in Algebraic Geometry I." Ergebnisse der Mathematik und ihrer Grenzgebiete 48. Berlin: Springer–Verlag, 2004.

---. "Positivity in Algebraic Geometry II." Ergebnisse der Mathematik und ihrer Grenzgebiete 49. Berlin: Springer–Verlag, 2004.

Lazarsfeld, R. and M. Mustata. "Convex bodies associated to linear series." Ann. Sci. Éc. Norm. Supér. 42 (2009): 783-835.

Łuszcz-Świdecka, P. and T. Szemberg. "Minkowski decomposition of Okounkov bodies on Del Pezzo surfaces." in preparation.

Tschinkel, Y. "Algebraic varieties with many rational points." Arithmetic geometry. Clay Math. Proc., 8. Providence, RI: Amer. Math. Soc., 2009.

Zariski, O. "The theorem of Riemann–Roch for high multiples of an effective divisor on an algebraic surface." Ann. Math. 76 (1962): 560-616.

Full Text: PDF

Download statistics: 2595

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej